# SDR RYNA200500016

- Difficulty date: May 9, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 45,056 hours, 16,287 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AURAL WARNING BELL SOUNDED.  NO LIGHTS OR EICAS INDICATIONS.  ABORTED TAKEOFF AND RETURNED TO GATE.  RESET AND OPERATIONALLY CHECKED SYSTEM.  NO DEFECTS NOTED.
